Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

History of multiple sclerosis. Tried a dose of Tysbri, had allergic reactions. Tests show minor plaque, tricuspid valve leak. Suggestions?

I am 48 years old with only a Hx of MS. I tried my 1st dose of Tysabri in November and had an allergic reaction and they stopped the med and gave me Benaddryl and steroids. Since I am very lightheaded, SOB and have chest pain. I can not tolerate any activity. My Neuro says it is Cardiac. I had a Chest CT that just shows some minor plaque, my echo only show a Tricuspid Valve leak mild- mod. I had a nuclear stress test that made me lightheaded, SOB and gave me some chest pain. The results show my heart rate accelerates to fast, there is poor Cardiac perfusion in one section of the heart and Aortic enlargement. A Cardiac Cath is recommended, what do you think it may show, and what kind of tx is needed. I know I need this test, but I am frightened to do it. I really don t have a choice as I can not tolerate any activities. Need some advice, or what to ask the Drs.
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Cardiologist 's  Response
The objective of the Cath will be to see directly into the arteries of your heart; if blockages are seen and your doctors think that they may correlate with your symptoms, then the options for management would be intensive medical therapy, balloon angioplasty with stenting (if focal, few blockages are noted) or bypass surgery (if high risk features or several blockages noted). you already have a cardiac imaging test showing abnormal perfusion, in the setting of ongoing, unclear symptoms I believe the angiogram makes sense.

Hope this helps,

Dr Brenes-Salazar
Mayo Clinic Rochester
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor